# SDR CALA2016042295288

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 69,217 hours, 7,802 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWNG EMER EXIT LIGHTS INOPERATIVE, RT SIDE LOWER 2.  RE-FUSED THE POWER SUPPLY.  OPERATIONS CHECKED GOOD.
